Title of article :
Paths with two blocks in image-chromatic digraphs
Author/Authors :
Amine El Sahili، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Pages :
3
From page :
151
To page :
153
Abstract :
A block of a path in a digraph is a maximal directed subpath. We prove that any n-chromatic digraph contains a path of length image consisting of two blocks, one of which has length one. We then study the general problem of whether an n-chromatic digraph contains a path of length image consisting of two blocks of specified lengths.
Keywords :
Paths , Digraph , Coloring
Journal title :
Discrete Mathematics
Serial Year :
2004
Journal title :
Discrete Mathematics
Record number :
948619
Link To Document :
بازگشت